# SDR JJBA20230116009

- Difficulty date: January 13, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 37,983 hours, 25,932 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Control Panel
- Part number: 14550651401
- Part serial: 1457053829
- Condition: Smoke
- Location: Fuel Sys
- Part time: 11,927 hours, 8,929 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM LEFT CORNER ON OVERHEAD PANEL DURING POWER ON. REMOVED AND REPLACED FUEL CONTROL PANEL. OPS CHECK SAT.
